# SDR AALA202203076015

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737*
- Aircraft serial: 44464
- Aircraft time: 3,282 hours, 1,313 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L4 DOOR LOCK IS INOPERATIVE. READJUSTED DOOR PER AMM 52-38-00.
